# SDR DALA2021100606120

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 88,497 hours, 22,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 4R DOOR ARM LIGHT REMAINS LIT WHEN DISARMED. CORRECTIVE ACTION: CLEANED GIRT SENSORS, OPS CHECK NORMAL. (7933021)
